# SDR IPXA2014060283152

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA825225
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL SPONGY AND HAS TEMPORARY DOUBLER.  FABRICATED NEW FLOOR PANEL IAW EO 5320-54353B.
